Quantcast

Living with Psoriatic Arthritis (PsA)

Reaction to Meloxicam/Mobic


#1

Hi all.
I have been taking meloxicam for about a month with a few days off in the middle. Good amount of reduction of pain (reduced OA pain better than other joint pains)
However my pins and needles in hands and feet have got quite bad, and now I am experiencing mild tingling/prickling in my lower legs too.
While pins and needles is the first and main symptom I have lived with, I think this might be a reaction to the meloxicam as it has really stepped up out of nowhere since I started taking it.
I have also experienced shaky legs and muscle fatigue/ aching in my upper legs over the last few days.
Information online about these side effects seems to vary from “these are common side effects, not to worry, just tell your doctor” to “stop taking and seek medical advice immediately”
Its a public holiday where I am so don’t want to call a dr or go to emergency unless I absolutely have to! and I don’t feel terrible, these are mild-ish versions of these symptoms. It is so difficult to separate the symptoms of my condition from these recently occurring similar symptoms.
Anyone else had a reaction like this?


#2

Jenwren, If you’re still having new-onset tingling and aches (or other symptoms), I hope you’ve reached out to your doctor… Meloxicam is been around for long enough that the safety profile and potential side effects should be fairly well-documented on govt. websites and the like. But it’s best to have a health professional determine whether any symptom is likely a result of a treatment or the condition you’re treating. And whether any side effects are merely annoying or truly dangerous.


#3

Hi Jenwren, how did you go with the melodic a.m. and seeing your doctor? I didn’t have these as side effects, but I did have an allergic reaction to it. That totally flummoxed my doctors, as I had taken ibuprofen for years (and I now take Celebrex no problems), so I guess anything is possible. Hope you are getting it resolved.


#4

Hi all.
Just to follow up, I saw a doctor and neurologist. This appears to be a symptom, not the meloxicam. I am not taking it at the moment though. Benefits are limited and, now I have had a steroid injection in the most painful joint, I am quite a lot more mobile. Feels good. Not pain free but loads better.

The neurological symptoms are hellish but have had some tests and we will see what happens.

Trying to keep stress to a minimum and patiently await my test results.

Thank you for your support and concern. It really helps to know you are not alone

X Jennie